| Model Number |
ESP200-25 |
| Medical Device Problem Code |
Incomplete Coaptation (2507)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2026, a 25mm epic plus supra valve was chosen for a valve replacement surgery.During procedure, a failure in leaflet coaptation had occurred, allowing valvular insufficiency.A new valve was opened and completed the surgery.